# SDR CA130724003

- Difficulty date: July 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,287 hours
- Engine: Pwa PT6T3B
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 212321103
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT LANDED AT FOREST SERVICE LOOKOUT TOWER AND HEARD A BANG. THOUGHT HE HAD HIT A ROCK. ON LANDING AT A LOCAL AIRSTRIP THE ACFT SAT IN AN UNUSUAL ATTITUDE.  THE FORWARD LANDING GEAR CROSSTUBE WAS FOUND BROKEN NEAR A FORWARD SUPPORT.  THIS PN CROSSTUBE IS THE SUBJECT OF RECURRING ACFT ASB 212-09-132 AND WAS BEING INSPECTED EVERY 7 DAYS.  PART HAS TOTAL OF 8698 LANDINGS SINCE NEW, CALCULATED IAW ASB 212-09-132.
